<  Back to the Polytechnique Montréal portal

A convex reformulation and an outer approximation for a large class of binary quadratic programs

Borzou Rostami, Fausto Errico and Andrea Lodi

Article (2022)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/51326/
Journal Title: Operations Research (vol. 71, no. 2)
Publisher: INFORMS
DOI: 10.1287/opre.2021.2241
Official URL: https://doi.org/10.1287/opre.2021.2241
Date Deposited: 18 Apr 2023 14:59
Last Modified: 05 Apr 2024 11:55
Cite in APA 7: Rostami, B., Errico, F., & Lodi, A. (2022). A convex reformulation and an outer approximation for a large class of binary quadratic programs. Operations Research, 71(2), 471-486. https://doi.org/10.1287/opre.2021.2241

Statistics

Dimensions

Repository Staff Only

View Item View Item